Mitochondrial toxicity induced by linezolid causing lactic acidosis.
Аннотация
Linezolid-induced lactic acidosis is a rare, but life-threatening complication of a commonly used drug. Patients present with persistent lactic acidosis, hypoglycaemia, high central venous oxygen saturation and shock. Linezolid causes mitochondrial toxicity due to impaired oxidative phosphorylation. This is evidenced by cytoplasmic vacuolations in the myeloid and erythroid precursors of bone marrow smear as illustrated in our case. Discontinuation of the drug, administration of thiamine and haemodialysis reduces lactic acid levels.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.